# SDR DALA2020022511409

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 10,311 hours, 3,813 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3875 DOOR 1R WILL NOT OPEN FROM THE OUTSIDE. ONLY OPEN FROM THE INSIDE . CORRECTIVE ACTION: REMOVED ICE DEBRIS FROM OUTER HANDLE. OP CHECK GOOD. REF AMM 52- 11. OK FOR SERVICE. (6558076).
